# SDR AALA202301138109

- Difficulty date: October 31, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Nr 2 Slat
- Part time: 62,445 hours, 36,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT #2 LOWER SKIN HAS WEAR AT SLAT TRACK 6. MAINTENANCE REPAIRED SLAT LOWER SKIN PER EA 341000.
